MathSciNet Relay Station
MathSciNet bibliographic data
MR2763349 (2012f:35147) 35J62 (35B65 35D30 35J25)
Cianchi, Andrea; Maz'ya, Vladimir G. Global Lipschitz regularity for a class of quasilinear elliptic equations. Comm. Partial Differential Equations 36 (2011), no. 1, 100–133.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement